# SDR IPXA2015020485554

- Difficulty date: January 11, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 77,660 hours, 15,666 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7127502
- Condition: Cracked
- Location: Bs 1305
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LONGERON 27R, ANGLE IS CRACKED AT BS 1305.  REPAIRED THE LONGERON BETWEEN BS 1256 - 1305 IAW EA 011-5310-01-A5715-A AND EO 5310-56596-B.
